Posted by: Nancy | 2009-07-03


Hi there, ive been taking reductil now for a few days and yesterday my neck started to feel stiff and sore. I thought it was perhaps the way I slept. this morning i woke up and neck was fine but its been getting worse since this then and now is really sore even when I cough. I guess i just want confirmation that it is only a stiff neck and not from the medicine. anyone else experienced any side effects from reductil? thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Nancy
According to my copy of MIMS, Reductil or sibutramine suppresses the appetite. It is associated with the following side-effects: chills, cardiovascular effects, gastrointestinal disturbances, central nervous system effects, sweating. Muscle pain and stiffness, are not mentioned.
I think that you may have a viral infection like flu or have strained your neck. If the condition persists, please see a doctor so that you can be treated for this problem.
Hope you feel better soon.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.